I would take it in the mornings as one of the common side effects is insomnia, which I suffer from, and would not want anybody else going through it. I rather face the other side effects like drowsiness, dizziness. Now do not forget they are possible side effects, meaning you may experience them or you may not experience any at all, it depends on how your organism adapts to the medication.
Have you had any side effects?
If your side effect is insomnia, then take the medicine in the morning after you wake up.
If your side effect is drowziness, then take the medicine at night before you go to sleep.
If your side effect is nausea or headache but not enough to wake you up in the middle of the night, then take the medicine at night before you go to sleep.
If no side effects, then take the medicine when it fits best into your daily routine.
I take my escilatopram tablet in the morning sometime between 6:00 a.m. to 8:00 a.m.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 1 answer
Posted 17 Feb 2012 • 2 answers
Posted 25 May 2012 • 1 answer
Posted 28 Oct 2012 • 6 answers
Posted 19 Feb 2016 • 1 answer